Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 159, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 21, 2019, 6:05 PM MDT for Las Animas County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2019, 6:05 PM MDT (00:05 UTC)
- Expired
- Jul 21, 2019, 6:30 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 145 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 3145 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
012
WUUS55 KPUB 220005
SVRPUB
COC071-220030-
/O.NEW.KPUB.SV.W.0159.190722T0005Z-190722T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
605 PM MDT Sun Jul 21 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central Las Animas County in southeastern Colorado...
* Until 630 PM MDT.
* At 605 PM MDT, a severe thunderstorm was located 10 miles northeast
of Trinchera, or 29 miles north of Des Moines, moving northeast at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
south central Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3702 10388 3707 10403 3743 10399 3733 10361
TIME...MOT...LOC 0005Z 209DEG 13KT 3718 10392
HAIL...1.00IN
WIND...60MPH
$$
Hodanish2 follow-up statements
928
WWUS55 KPUB 220011
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
611 PM MDT Sun Jul 21 2019
COC071-220030-
/O.CON.KPUB.SV.W.0159.000000T0000Z-190722T0030Z/
Las Animas CO-
611 PM MDT Sun Jul 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 611 PM MDT, a severe thunderstorm was located 12 miles northeast
of Trinchera, or 30 miles north of Des Moines, moving northeast at 15
mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of south
central Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3702 10388 3707 10403 3743 10399 3733 10361
TIME...MOT...LOC 0011Z 209DEG 13KT 3720 10391
HAIL...1.75IN
WIND...70MPH
$$
Hodanish884
WWUS55 KPUB 220026
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
626 PM MDT Sun Jul 21 2019
COC071-220036-
/O.EXP.KPUB.SV.W.0159.000000T0000Z-190722T0030Z/
Las Animas CO-
626 PM MDT Sun Jul 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 630 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3702 10388 3707 10403 3743 10399 3733 10361
TIME...MOT...LOC 0026Z 209DEG 13KT 3725 10388
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:17 PM MDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 21, 3:17 PM MDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 317 PM MDT Sun Jul 21 2019 .SHORT TERM...(This evening through Monday) Issued at 314 PM MDT Sun Jul 21 2019 Currently... Upper air analysis and water vapor imagery shows a broadening upper ridge centered near the Four Corners region. No disturbances are discernible within the weak westerly to northwesterly flow over Colorado. Moisture is seen beginning to wrap around the western part of the ridge, but TPW is still only 50%-75% of normal over the Continental Divide. Further east, easterly to southeasterly flow maintains moist air over the plains and eastern slopes of the eastern mountains, with surface dew points in the 60s and TPW 100%- 125% of normal. MLCAPE is in the 500-1500 j/kg range across the plains, while EBSHEAR is generally less than 30 knots considering weak flow aloft. Cu have formed over most mountain areas, with weak thunderstorms present over the Pikes Peak region and the far southern Sangres. Temperatures are notably cooler, with 80s observed over the plains and high valleys. Tonight... Thunderstorms will continue to develop and expand in coverage this evening, with the best coverage expected over the eastern mountains and I-25 corridor. Storm coverage and strength will be less further west due to a lack of moisture, shear, and instability. Over the far eastern plains, storm coverage will be less due to a lack of large scale forcing and steering flow to move storms into the area. Storm development over the I-25 corridor will be driven by outflow boundaries emanating from western storms and easterly upslope surface flow. Weak westerly mid level flow may also be capable of steering storms east slowly. Heavy rainfall and localized flash flooding will be the main threat with storms developing today considering anomalously high moisture. Therefore, burn scars and urban areas will be at threat for flash flooding. The Flash Flood Watch for the Spring, Hayden Pass, and Junkins scars remains in effect until 3 AM. While CAPE will be favorable for strong updrafts, weak shear will limit the severe threat. Still, there is the potential for isolated hail to the size of 1" in diameter, as well as winds gusting to 60 mph. SPC maintains a marginal risk for severe over much of the eastern mountains and the I-25 corridor. The wind threat does not look as good as yesterday, however, given cooler surface temperatures and resulting weaker low level lapse rates. Latest hi-res guidance indicates widespread storm coverage across the eastern plains and I-25 corridor after 6 PM, with storms lasting through early morning and dissipating thereafter. The severe threat will wane considerably after 9 PM as the atmosphere stabilizes. Overnight lows will be around 60 across the plains, and span the 40s and 50s in the high valleys. Tomorrow... The ridge of high pressure continues to build over the Four Corners region, increasing mid to upper level moisture into Colorado, bringing TPW to near or above normal levels across the whole forecast area. Moist easterly flow continues at the surface across the plains, maintaining dew points at least in the mid 50s. Scattered to widespread thunderstorms are expected to develop over all of the high terrain during the early afternoon, lasting through the early evening. With the ridge amplifying, flow over Colorado will become weaker and more northerly. Therefore, it appears even less likely that storms will advance too far east onto the lower elevations. Outflow boundaries could initiate isolated to scattered storms over the I-25 corridor, but coverage further east will likely remain isolated at best. CAPE should be enough to support strong updrafts, but very weak shear under weak upper flow will negate severe chances. High levels of atmospheric moisture means locally heavy rainfall and burn scar flash flooding will be the primary threats with these storms, once again. Temperatures will be at their low point tomorrow, with highs expected to only be around 80 across the plains and high valleys. Enjoy! .LONG TERM...(Monday night through Sunday) Issued at 314 PM MDT Sun Jul 21 2019 An upper level ridge will be centered near the Four Corners Tue and Wed, and then the center is forecast to shift southward. On Tue and Wed, showers/tstms are expected to mainly be found over the mtns and high valleys. Temps on Tue will be below average, with highs in the 80s over the plains, and in the upper 70s to lower 80s in the high valleys. Highs on Wed will be warmer and closer to average, with readings in the upper 80s and lower 90s across the plains, and in the lower and mid 80s in the high valleys. Thu temps look similar to those on Wed, and showers/tstms should mostly affect areas from around the I-25 corridor and westward. Fri and Sat the upper ridge center is expected to move into southern AZ, and then shifts into southern CA by Sun. A tap of moisture from the south is expected to be streaming over CO on Fri and Sat, with good chances for precip over the mtns and high valleys to continue, with precip moving across the plains in the evening. Also, a passing disturbance to the north on Sat could help push storm over the plains in the evening. Sun looks a little drier, especially over the mtns and high valleys, while a dry line may set up over the far southeast plains. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 314 PM MDT Sun Jul 21 2019 Periodic showers and thunderstorms are expected tonight through 09Z over and near KCOS and KPUB. Storms will be capable of producing brief heavy rainfall which could temporarily reduce conditions to MVFR. Gusty and erratic winds will also be possible under and near thunderstorms. Showers and thunderstorms will be less likely at KALS, with only vicinity coverage expected. Thunderstorms will develop over the mountains again tomorrow afternoon, but chances over KCOS and KPUB will be less. Otherwise, VFR conditions are expected at the TAF sites with winds less than 15 knots. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 3 AM MDT Monday for COZ072>075-079-080- 087. && SHORT TERM...LINE LONG TERM...28 AVIATION...LINE
Hazardous weather outlook, Jul 21, 11:11 AM MDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1111 AM MDT Sun Jul 21 2019 COZ058>089-093>099-221715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1111 AM MDT Sun Jul 21 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will be possible this afternoon through tonight across the southeast mountains and adjacent plains. The main threat with thunderstorms today will be locally heavy rainfall with the potential to cause flash flooding, especially for susceptible burn scars such as Junkins, Spring and Hayden Pass. A Flash Flood Watch has been posted for this afternoon through late tonight for these more susceptible burn scars. Other locations which received heavy rainfall yesterday will also be prone to more localized flash flooding should they receive additional heavy rainfall this afternoon or tonight. One or two thunderstorms across the southeast mountains and plains could become severe this afternoon and evening with the potential to produce hail up to the size of half dollars, wind gusts up to 70 mph and lightning. Isolated thunderstorms will be possible across the western mountains today where gusty winds and lightning will be the primary storm threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated to numerous primarily afternoon and evening showers and thunderstorms, favoring higher terrain locations, will be possible each day from Monday into Saturday. The primary threats with thunderstorms will be locally heavy rainfall, lightning, and wind gusts around 50 mph. There will also be a risk for flash flooding on recent burn scars such as Spring, Junkins and Hayden Pass. Finally, any stronger storms will be capable of generating hail to around the size of nickels. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the southeast mountains and plains this afternoon and tonight. 12/12
In the hours before
Special weather statement, Jul 21, 4:42 PM MDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 442 PM MDT Sun Jul 21 2019 COZ084-085-212330- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 442 PM MDT Sun Jul 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 530 PM MDT... At 441 PM MDT, Doppler radar was tracking strong thunderstorms near Rush and Calhan, or 33 miles southwest of Limon, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Calhan, Ramah and Rush. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3884 10406 3881 10418 3913 10439 3913 10405 TIME...MOT...LOC 2242Z 245DEG 19KT 3893 10414 29
Special weather statement, Jul 21, 5:14 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
514 PM MDT Sun Jul 21 2019
COZ081-084-085-212345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
514 PM MDT Sun Jul 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
545 PM MDT...
At 513 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gleneagle, or 15 miles north of Colorado Springs, moving east at 15
mph.
Heavy rain, penny size hail and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Northwestern Colorado Springs, Monument, Air Force Academy, Palmer
Lake, Black Forest and Gleneagle.
LAT...LON 3898 10455 3894 10489 3911 10496 3913 10490
3913 10461
TIME...MOT...LOC 2313Z 253DEG 11KT 3906 10484
mwSpecial weather statement, Jul 21, 5:31 PM MDT, 34 minutes before
Special Weather Statement National Weather Service Pueblo CO 531 PM MDT Sun Jul 21 2019 COZ087-088-220000- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 531 PM MDT Sun Jul 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 600 PM MDT... At 530 PM MDT, Doppler radar was tracking a strong thunderstorm near Walsenburg, or 19 miles northeast of Indian Creek on the southeastern Spring Brun Scar, moving east at 20 mph. Heavy rain, penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Walsenburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3746 10488 3765 10488 3771 10430 3742 10428 TIME...MOT...LOC 2330Z 269DEG 19KT 3757 10478 mw
Special weather statement, Jul 21, 5:33 PM MDT, 32 minutes before
Special Weather Statement National Weather Service Pueblo CO 533 PM MDT Sun Jul 21 2019 COZ088-094-220000- Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 533 PM MDT Sun Jul 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 600 PM MDT... At 532 PM MDT, Doppler radar was tracking a strong thunderstorm near Trinchera, or 25 miles east of Trinidad, moving east at 15 mph. Heavy rain, penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Branson and Trinchera. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3700 10414 3721 10414 3728 10360 3700 10358 TIME...MOT...LOC 2332Z 266DEG 21KT 3713 10404 mw
Special weather statement, Jul 21, 6:02 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Pueblo CO 602 PM MDT Sun Jul 21 2019 COZ084-220030- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 602 PM MDT Sun Jul 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 630 PM MDT... At 601 PM MDT, Doppler radar was tracking a strong thunderstorm near Peyton, or 23 miles northeast of Colorado Springs, moving east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Calhan and Peyton. LAT...LON 3899 10419 3899 10466 3913 10464 3913 10420 TIME...MOT...LOC 0001Z 266DEG 29KT 3909 10454 Hodanish
Special weather statement, Jul 21, 6:02 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
602 PM MDT Sun Jul 21 2019
COZ094-220030-
Eastern Las Animas County CO-
602 PM MDT Sun Jul 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 630 PM MDT...
At 601 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Branson, or 25 miles north of Des Moines, moving east
northeast at 15 mph.
Heavy rain, nickel size hail and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Branson and open country of south central Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3700 10398 3719 10399 3728 10396 3740 10359
3700 10355
TIME...MOT...LOC 0001Z 252DEG 19KT 3713 10388
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:02 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 21, 6:28 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Jul 21, 7:03 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jul 21, 7:08 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jul 21, 8:01 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 119 min |
| Jul 21, 8:04 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jul 21, 8:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 21, 8:16 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 21, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jul 21, 8:33 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 42 min |
| Jul 21, 8:48 PM MDT | Flash Flood Warning | PUB | Custer, Huerfano, Pueblo | 5 hr |
| Jul 21, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 36 min |
| Jul 21, 8:58 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Jul 21, 9:08 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 52 min |
| Jul 21, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 50 min |
| Jul 21, 9:12 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 5 hr |
| Jul 21, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Huerfano, Pueblo | 34 min |
| Jul 21, 9:38 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Huerfano, Otero, Pueblo | 3 hr |
| Jul 21, 9:38 PM MDT | River Flood Warning | PUB | El Paso | 8 hr |
| Jul 21, 9:38 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 21, 9:46 PM MDT | Areal Flood Advisory | PUB | Las Animas | 119 min |
| Jul 21, 11:01 PM MDT | Special Weather Statement | PUB | Chaffee | 29 min |
| Jul 22, 2:32 PM MDT | Special Weather Statement | PUB | Fremont | 43 min |
| Jul 22, 3:11 PM MDT | Special Weather Statement | PUB | Teller | 49 min |
| Jul 22, 3:43 PM MDT | Special Weather Statement | PUB | Custer | 47 min |
| Jul 22, 3:52 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 96 min |
| Jul 22, 4:07 PM MDT | Special Weather Statement | PUB | Custer | 53 min |
| Jul 22, 4:29 PM MDT | Tornado Warning | PUB | Custer | 31 min |
| Jul 22, 4:59 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont | 2 hr |
| Jul 22, 5:02 PM MDT | Special Weather Statement | PUB | Custer | 43 min |
| Jul 22, 5:22 PM MDT | Flash Flood Warning | PUB | Custer | 3 hr |
| Jul 22, 5:26 PM MDT | Special Weather Statement | PUB | Custer | 49 min |
| Jul 22, 5:41 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 3 hr |
| Jul 22, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 34 min |
| Jul 22, 5:54 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jul 22, 5:56 PM MDT | Tornado Warning | PUB | Custer, Pueblo | 21 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.